# SDR CALA2024021200385

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N62849
- Make and model: Boeing 737924ER
- Aircraft serial: 42204
- Aircraft time: 28,523 hours, 10,316 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Roller Track
- Part number: 146A64476
- Condition: Worn
- Location: Door Plug
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PLUG DOOR AT STA.727 I , FORWARD LATCH RECEPTACLE ON DOOR CRACKED. THIS LOGPAGE IS FOR ESFR PURPOSES ONLY. SEE N/R 1830866 FOR WORK PERFPRMED. REPLACED ROLLER TRACK REF SRM 51-40-02 AND BOEING DRAWING 146A6410.
